# SDR SWAA2022031167214

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN WHEEL VAPOR BARRIER BULKHEAD EXISTING REPAIR DELAMED. / ACCOMPLISHED COMPOSITE BOND REPAIR ON LH STA 663 VAPOR BARRIER BULKHEAD I.A.W. SRM 51-70-04-2R-10 REV 68
